MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX SP72 SINGLE LUMEN SUCTIONPRO; CATHETERS, SUCTION, TRACHEOBRONCHIAL

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX SP72 SINGLE LUMEN SUCTIONPRO; CATHETERS, SUCTION, TRACHEOBRONCHIAL
Catalog Number Z110N-14---802
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device port was torn.There was no patient involvement.
 
Additional Manufacturer Narrative
One photograph of the device was recieved for investigation.The reported issue was confirmed in the photograph, which demonstrated the reported tear in the device.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.Based on the results of the evaluation, the reported issue was confirmed, but a root cause could not be established.Trend information will continue to be monitored.

Brand Name
PORTEX SP72 SINGLE LUMEN SUCTIONPRO
Common Device Name
CATHETERS, SUCTION, TRACHEOBRONCHIAL
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21326557
Report Number9617604-2025-00104
Device Sequence Number20799780
Product Code BSY
UDI-Device Identifier15019315058868
UDI-Public(01)15019315058868(17)251206(10)4330282
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/06/2025
Device Catalogue NumberZ110N-14---802
Device Lot Number4330282
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Initial Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown